# SDR TSAA9853368

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK APPROXIMATELY 1.75 INCHES IN LENGTH AT BS 727 PLUS 12 INCHES AND STRINGER 16R.  VERIFIED BY HFEC.  REPAIRED CRACK PER BOEING SRM 53-30-3 FIGURE 6.  AIRCRAFT RETURNED TO SERVICE.  (M)
